# SDR 05FDEA01213

- Difficulty date: May 5, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- System (JASC): 3830 · Waste Disposal System
- Part: Tube
- Condition: Not Closed
- Location: Waste Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - REFERENCE EA 1-2520-7-78127 ITEM 39, AFTER REMOVAL OF WASTE TANK AND PLUMBING FOUND VACUUM PUMPS OUTLETS AND TANK DUMP TUBE OUTLET NOT BLANKED.   REMOVED  AND DISCARD AS PER AMM 20-50-02 AND SMR 51-33-01 VOL II, NEW PANEL AND COVER  PLATE FABRICATED FROM 6061T6-0.160 AND 6061T651-4.5 DIA AS PER DRAWING AWD 8861, AWD 08571 AND AWD 9112.  FABRICATED COVER PLATE AND PANEL LOCATED AND INSTALLED AS PER DRAWING AW09112 AND AMM 20-50-02. MAJOR REPAIR AS PER GMM 6-2-100 AND SRM 51-90-01 FIG. 1 VOL II.
